# SDR AALA202505217127

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 39,273 hours, 7,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY LIGHTING SYSTEM TEST MAINTENANCE FOUND SEAT ROWS 11 AND 12 AISLE EMERGENCY SEAT LIGHTS INOPERATIVE. MAINTENANCE DISCOVERED BROKEN WIRE FOR CONNECTOR 261VC7 UNDER SEAT ROW 12AB, REPAIRED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-01.
